Seguir
Jose A. Galvez
Jose A. Galvez
Professor (UGR)
Dirección de correo verificada de ugr.es
Título
Citado por
Citado por
Año
Flat surfaces in the hyperbolic 3-space
JA Gálvez, A Martínez, F Milán
Mathematische Annalen 316 (3), 419-435, 2000
1102000
Complete surfaces of constant curvature in H2× R and S2× R
JA Aledo, JM Espinar, JA Gálvez
Calculus of Variations and Partial Differential Equations 29 (3), 347-363, 2007
802007
Complete surfaces with positive extrinsic curvature in product spaces
JM Espinar, JA Gálvez, H Rosenberg
Commentarii Mathematici Helvetici 84 (2), 351-386, 2009
722009
Complete linear Weingarten surfaces of Bryant type. A Plateau problem at infinity
J Gálvez, A Martínez, F Milán
Transactions of the American Mathematical Society 356 (9), 3405-3428, 2004
612004
Minimal surfaces and harmonic diffeomorphisms from the complex plane onto certain Hadamard surfaces
JA Gálvez, H Rosenberg
American journal of mathematics 132 (5), 1249-1273, 2010
542010
Linear Weingarten surfaces in ℝ3
JA Gálvez, A Martínez, F Milán
Monatshefte für Mathematik 138 (2), 133-144, 2003
532003
Height estimates for surfaces with positive constant mean curvature in
JA Aledo, JM Espinar, JA Gálvez
Illinois Journal of Mathematics 52 (1), 203-211, 2008
482008
The Cauchy problem for improper affine spheres and the Hessian one equation
J Aledo, R Chaves, J Gálvez
Transactions of the American Mathematical Society 359 (9), 4183-4208, 2007
462007
Embedded isolated singularities of flat surfaces in hyperbolic 3-space
JA Gálvez, P Mira
Calculus of Variations and Partial Differential Equations 24 (2), 239-260, 2005
462005
Hypersurfaces in ℍn+1 and conformally invariant equations: the generalized Christoffel and Nirenberg problems
JM Espinar, JA Gálvez, GS López
Journal of the European Mathematical Society 11 (4), 903-939, 2009
452009
The Cauchy problem for the Liouville equation and Bryant surfaces
JA Gálvez, P Mira
Advances in Mathematics 195 (2), 456-490, 2005
432005
Surfaces with constant curvature in S2× R and H2× R. Height estimates and representation
JA Aledo, JM Espinar, JA Gálvez
Bulletin of the Brazilian Mathematical Society, New Series 38 (4), 533-554, 2007
382007
The Codazzi equation for surfaces
JA Aledo, JM Espinar, JA Gálvez
Advances in Mathematics 224 (6), 2511-2530, 2010
342010
The global geometry of surfaces with prescribed mean curvature in ℝ³
A Bueno, J Gálvez, P Mira
Transactions of the American Mathematical Society 373 (6), 4437-4467, 2020
332020
Uniqueness of immersed spheres in three-manifolds
JA Gálvez, P Mira
Journal of Differential Geometry 116 (3), 459-480, 2020
32*2020
Surfaces of constant curvature in 3-dimensional space forms
JA Gálvez
Mat. Contemp 37, 1-42, 2009
282009
The space of solutions to the Hessian one equation in the finitely punctured plane
JA Gálvez, A Martínez, P Mira
Journal de mathématiques pures et appliquées 84 (12), 1744-1757, 2005
272005
Isometric immersions of into and perturbation of Hopf tori
JA Gálvez, P Mira
Mathematische Zeitschrift 266 (1), 207-227, 2010
222010
The Bonnet problem for surfaces in homogeneous 3-manifolds
JA Gálvez, A Martinez, P Mira
arXiv preprint math/0612766, 2006
222006
The Gauss Map and Second Fundamental Form of Surfaces in
JA Gálvez, A Martínez
Geometriae Dedicata 81 (1), 181-192, 2000
222000
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20